# SDR R61A20090031

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 11,603 hours, 7,559 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900005831PR
- Part serial: DEC030187
- Condition: Leaking
- Location: Zone 700
- Part time: 6,783 hours, 4,313 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A RT BRAKE FAIL MSG DURING LANDING INTO OMA, AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DISPATCHED TO THE A/C AND TROUBLESHOT.  MAINTENANCE FOUND THE RIGHT O/B BRAKE TO BE AT FAULT, AND CHANGED THE O/B BRAKE AND WHEEL PER EMB AMM.  MTX PERFORMED OPS CHECKS AND A/C WAS THEN RELEASED BACK INTO SERVICE.
